# SDR IPXA2025110149647

- Difficulty date: October 19, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: A5796031120200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP, METALIC PLATE ON TOP SURFACE LE SIDE HAS GOUGING AND SHOWS EVIDENCE OF A CRACK.    REMOVED AND REMPLACED METALIC PLATE ON TOP SURFACE LE SIDE IAW SRM 51-40-21.
